Jump to content

Was only on Klonopin 4 months...taper schedule too fast?


[Ju...]

Recommended Posts

I started this horrible experience due to insomnia. I was on 1 mg Klonopin for 2 months, then upped to 2 mg for another 2 months. My taper schedule is -.5 mg every week in addition to taking Depakote.  I'm currently at .5, and going to decrease to .25 for one more week and then I'm done. Compared to what others are doing, this seems fast; however, I was only on it for a short time.  Enough time to get addicted, that's for sure. These things should be banned.

Since I no longer trust doctors, I was interested in others' experiences when on a benzo for a short period.

Link to comment
Share on other sites

[da...]
Everyone is different. I was on Ativan about 4 months when i started to taper down. I went from 8 to 3 mg fairly quickly and then crashed. But that was exacerbated by surgery. Some people just cold turkey after 4 months and are fine. Depends on the individual. If you feel fine and your doctor isn't against it, then why not go for it?
Link to comment
Share on other sites

Hi Julie:

 

It's definitely an advantage that you were only on for 4 months.  However, things can still get difficult with Klon as you get lower in dose.  If I was doing this, I would decrease in .125 increments at this point just to be sure.

 

Draftsman

Link to comment
Share on other sites

Wow! Can I ever empathize! I'm stuck at .325 Klonopin--three weeks now. You can do it! Best of luck!!  Teacher 2
Link to comment
Share on other sites

×
×
  • Create New...